# SDR CA140826001

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACCIDENT WAS REPORTED BY THE NTSB AND SPECIFIED THAT THE ENGINE SUSTAINED A POWER SURGE THEN A LOSS OF THRUST ON APPROACH. THE AIRPLANE LANDED IN TREES AND THE PILOT WAS NOT INJURED.
